Charalambos D. Aliprantis, David Harris, and Rabee Tourky
Macroeconomic Dynamics, 10(01):77-99, February 2006
Publication year: 2006

The paper studies the function space of continuous piecewise linear functions in the space of continuous functions on the m-dimensional Euclidean space. It also studies the special case of one dimensional continuous piecewise linear functions. The study is based on the theory of Riesz spaces that has many applications in economics. The work also provides the mathematical background to its sister paper Aliprantis, Harris, and Tourky (2006), in which we estimate multivariate continuous piecewise linear regressions by means of Riesz estimators, that is, by estimators of the the Boolean form where X=(X1, X2, … , Xm) is some random vector, {Ej}j[set membership]J is a finite family of finite sets.